C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO CATHETER W/SHERLOCK 3CG(TPS) STYLET 5F MBT, W/MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Catalog Number |
1295108D |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the red portion of the dilator did not peel like it should.Customer said part of the dilator had to be cut.Thin circular ring.Had to stop procedure to cut.Patient was urgent.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.